# SDR SWAA2025070882120

- Difficulty date: June 15, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED<[01] REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE PER SRM 53-60-15-2R-1. RESTORED FINISHES ON INNER SURFACE PER AMM 51-21-41-370-802; AMM 51-21-72-370-804.
